# SDR AALA202511175620

- Difficulty date: November 14, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 41,140 hours, 17,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Jammed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 GUST LOCK JAMS WHEN DOOR FULLY OPEN. LUBED GUST LOCK. PER AMM 12-20-00. OPERATIONAL CHECK GOOD.
